MAUDE Adverse Event Report: CARDINAL HEALTH FLEX ADVANTAGE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH FLEX ADVANTAGE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-920C
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a "close call" with a baby.The suction wasn't working.The staff confirmed checking that the suction was working when it was setup, but when they went to use it, it was not working.When they got it to work, it was too powerful.Manual maneuvers used to remove mucus plug from neonate.Delay was several seconds.Customer reported no adverse effect to the patient.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Two physical samples were provided for review and investigation.A laboratory test performed showed both test samples passing regular and low intermittent vacuum testing with no drop in vacuum (in.Hg).Root cause for the reported concern cannot be identified with the amount of information available.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
FLEX ADVANTAGE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
200 mcknight st.
jacksonville TX 75766
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21438198
Report Number1423537-2025-00095
Device Sequence Number4528224
Product Code GCX
UDI-Device Identifier50885380029088
UDI-Public(01)50885380029088
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-920C
Device Catalogue Number65651-920C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown